Article

A Case Report on Nevirapine Induced Autoimmune Hemolytic Anemia

Meghana Devulapalli1★, Narasimha Kumar G.V2★ Corresponding author

  1. 1Department of Pharmacy Practice, Sri Padmavathi School of Pharmacy, Tiruchanoor, Tirupathi, AP, INDIA.
  2. 2Department of Pharmacology, Sri Padmavathi School of Pharmacy, Tiruchanoor, Tirupathi, AP, INDIA.

CORRESPONDENCE

Meghana Devulapalli

Department of Pharmacy Practice, Sri Padmavathi School of Pharmacy, Tiruchanoor, Tirupathi, AP, INDIA.

megha.devulapalli@gmail.com

Received: 12-02-2016; Revised: 18-03-2016; Accepted: 02-04-2016.

Volume 2, Issue 3 · pp. 94–95 · PUBLISHED · DOI: 10.5530/jppcm.2016.3.6

View on JPPCM original site ↗

ABSTRACT

Nevirapine is one of the first line agents of the anti-retroviral therapy (ART) used widely in the management of human immunodeficiency virus (HIV) infection and also in acquired immunodeficiency syndrome (AIDS). Anemia is often reported in the individuals taking ART. We report a case of Nevirapine induced autoimmune haemolytic anemia (AIHA). This case report creates awareness on the hematologic abnormality caused by the drug requiring immediate medical attention.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Devulapalli, M., & G.V, N. K. (). A Case Report on Nevirapine Induced Autoimmune Hemolytic Anemia. Journal of Pharmacy Practice and Community Medicine, 2(3), 94–95. https://doi.org/10.5530/jppcm.2016.3.6